# SDR COMA0760083

- Difficulty date: January 27, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 16,014 hours, 13,055 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5683 - WHEN POWER LEVER IS ADVANCED AND ECS DUCT PRESSURE EXCEEDS 60 PSI, LT PACK TRIPS OFF AND LT PACK HIGH PRESSURE MESSAGE COMES ON. RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  PERFORMED OPS CHECK OF AIR CONDITIONING SYSTEM.  COULD NOT DUPLICATE PROBLEM.  NO FURTHER DEFECTS.
